# SDR 2003FA0001256

- Difficulty date: December 8, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N94107
- Make and model: Univar 415C
- Aircraft serial: 1430
- Engine: Cont A75*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Corroded
- Location: Mlg
- Part time: 1,300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL HALVES BADLY CORRODED, GALVANIC CORROSION WHERE STEEL KEYS ARE LOCATED IN INNER WHEEL HALF.  APPEARS TO BE FROM LONG TIME SETTING OUT OF USE.  OUTSIDE STORAGE APPARENTLY AFFECTED CORROSION.
